I Need Advice (Medical / Antibiotics Related) — Please Help

Discussion in 'Support' started by Mario martz, Jun 27, 2016.

tinnitus forum
    1. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      Hey Guys,
      So it turns out i have a bacterial infection, (urinal, varicocele related) pain is mild, but doctor told me to take care of it.
      i told him that i had tinnitus, and that i wouldnt want to make things worse, and he told me not worry,
      that he was going to prescribe me "safe meds" lol

      he prescribed me to take Ketoprofen twice a day for 8 days
      and bactrim (Co-trumoxazole) twice for 14 days

      Both are Ototoxic.
      and both have "tinnitus" as a side effect :/

      what should i do?, i dont feel that bad, but obviously the infection could get worse, and do to other damege, (go to the kidneys)
      should i ask the doctor for other meds?
      should i just take the risk and take them and see what happens?, i have been feeling so much better lately, the noise has been pretty quiet.
      and i dont wanna make things worse, my t even reacts to sugar and salt, so i cant imagine how it will react to medicine :/

      anyone in here that had to take ototoxic meds for a few days?
      thanks in advance
       
    2. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      My aunt has T too and she had to take medicine last week for her knee, she told me she had a huge spike and finally believed me when I told her she could get spikes. The spike it gone and now back to her normal level. It's a risk so I don't much about it. But if it could lead to other bad things I would do it only bc you could harm your body. Can he maybe give u less days on one of those? 14 days is a lot. Maybe test the water and take some. Sorry I couldn't be more help.
       
      • Hug Hug x 1
    3. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      • Hug Hug x 1
    4. Zorro!
      Wtf

      Zorro! Member

      Ketoprofen is an NSAID like ibuprofen or naproxen, etc. If you are comfortable taking stuff like that then I wouldn't worry too much. It's basically an anti-inflammatory. Your choice if you want to take it or not.

      I think the antibiotic would be more important to take though as you have an infection and need to treat it. I've taken antibiotics and they didn't do anything to my tinnitus, but my tinnitus was already screaming loud at the time so it's hard to say if it had any effect.

      One thing you shouldn't do is worry so much about this stuff that you end up making your anxiety worse. That won't help you at all.
       
      • Hug Hug x 1
    5. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      Hey Jamie, thank you so much, i think im gonna skip ketoprofen
      and just take bactrim, im gona give it a shot, i have seen a few post over here, about people who took it and had no change, thank you so much for the info :D
       
    6. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      Thank you zorro,
      so so much, right now i have my anxiety and "depression" under control.
      i just dont wanna make things worse for me, since i have achieve some sorta habituation?
      thank you so much.
       
    7. Mario martz
      Creative

      Mario martz Member

      Tinnitus Since:
      02/2016
      Bump!
       
    8. PDSP

      PDSP Member

      Tinnitus Since:
      14/11/2016
      Cause of Tinnitus:
      LEVOFLOXACIN OR DOXYCYCLINE
      Hello Mario, how about the bactrim? does it cause the spike for the T? i got tinnitus from levofloxacin or doxycycline i don't know exactly because i am taking two of them the same day, but i suscpect it's levofloxacin because i feel it at night....
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.